# SDR USAA2012081000008

- Difficulty date: August 9, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 22,677 hours, 9,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED DOOR L2 EMERGENCY LIGHT LENS.  OPS CHECKED GOOD.
